MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC JAUNDICE JM105; JAUNDICE METER/BILIRUBINOMETER

DRAEGER MEDICAL SYSTEMS, INC JAUNDICE JM105; JAUNDICE METER/BILIRUBINOMETER
Catalog Number MU20105
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported low reading tcb approx 80umol/l against sbr:tcb 173 vs sbr 250 umol/l, tcb 292 vs sbr 378 umol/l.No date or event or other information was provided.No adverse patient impact or death reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported to draeger that the jm105 had lower readings than the total serum bilirubin (tsb).No adverse patient impact was reported.The customer responded by answering some of the clinical questions however, the customer supplied only 2 jm105 values.Despite many attempts asking for the customer to provide a data sheet, which includes crucial information to determining clinical use and values being received, this information was not made available.One of the tsb readings provided (21.9) is beyond the scope of the jm105.According to the instructions for use (ifu) the measurement range for the jm105 is 0.0 mg/dl to 20.0 mg/dl.The customer provided the tcb reading in this case to be 16.9 which would likely prompt clinicians to provide further care however, without the additional clinical data (hours life of the patient, skin type, blood processing time) a definitive determination cannot be made.In addition, the ifu states that the jm105, "is not intended as a stand-alone screening device for diagnosis of hyperbilirubinemia.It is used as a screening device with other clinical signs and laboratory measurements." the meter was returned to drager for analysis and the draeger field service engineer (fse) found the pre-calibration values of the meter to be within range of the tolerances given on the base.The draeger fse recalibrated the device under warranty for customer satisfaction, produced a calibration certificate certifying the device was within the target range and ready for clinical use.Due to the lack of tcb and tsb data and other information indicating how the user was taking readings, the skin type and hours of life of the patients that can affect values, or the nomogram used by the customer to prompt further care, a root cause cannot be determined.The device was returned to the customer and the customer was retrained on how to use the device.No further issues have been reported.

Brand Name
JAUNDICE JM105
Common Device Name
JAUNDICE METER/BILIRUBINOMETER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
2156602400
MDR Report Key19855786
Report Number2510954-2024-00034
Device Sequence Number15073614
Product Code MQM
UDI-Device Identifier04049098000246
UDI-Public(01)04049098000246(11)230327(93)MU20105-24
Combination Product (Y/N)N
PMA/510(K) Number
K133175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20105
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown